# SDR YENA20141127267

- Difficulty date: November 27, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 39,641 hours, 13,950 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 228492555
- Part serial: MA607
- Condition: Failed
- Location: Aft
- Part time: 39,641 hours, 13,950 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED DUE TO AFT SMOKE INDICATION. PERFORMED TSM 24-00-00-810-823-A & TSM 23-39-00-810-000-A.  NO VISIBLE SMOKE FOUND.  ALSO NO BURNING ODOR.  R & R AFT CARGO AVIONICS PANEL IAW LTV AMM 23-39-00, SECTION 4000.  OPS CHECK NORMAL.
